RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 348, Number 2, Pages 169–172 (Mi dan4128)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

The spectrum of a system of $N$ bosons as $N\to\infty$

V. V. Kucherenko, V. P. Maslov

Moscow State University of Civil Engineering

Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 51
Received: 11.01.1996

Citation: V. V. Kucherenko, V. P. Maslov, “The spectrum of a system of $N$ bosons as $N\to\infty$”, Dokl. Akad. Nauk, 348:2 (1996), 169–172

Citation in format AMSBIB
\Bibitem{KucMas96}
\by V.~V.~Kucherenko, V.~P.~Maslov
\paper The spectrum of a system of $N$ bosons as $N\to\infty$
\jour Dokl. Akad. Nauk
\yr 1996
\vol 348
\issue 2
\pages 169--172
\mathnet{http://mi.mathnet.ru/dan4128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1408811}
\zmath{https://zbmath.org/?q=an:0898.47050}


Linking options:
  • http://mi.mathnet.ru/eng/dan4128
  • http://mi.mathnet.ru/eng/dan/v348/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kucherenko, V. P. Maslov, “Normal forms of quadratic Bose operators”, Math. Notes, 61:1 (1997), 58–75  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Kucherenko, “Quasiclassics and Spectra for the $N$-Particle Schrödinger Equation”, Math. Notes, 70:1 (2001), 132–136  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020